| Catalog Number |
8300.23G02 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/22/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This incident has occurred during surgery, formation of bubbles during surgery might lead to patient harm, hence this complaint is concluded as reportable.This is reportable because of the bubble issue while using vitrectome.Performance varies in and out-of-specification.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer.Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.All available information has been disclosed.
Event or Problem Description
A hospital from (b)(6) has reported the following problem that occurred the unit didn`t keep the cartridge.It throws out bubbles with the vitrectome and infusion line.No sample is available for an evaluation.There is no information of patient harm.